ANTIDEPRESSANTS: Suicide: 22 Year Old Woman: England

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):

When someone has been sickly physically for a period of
time or earlier in life it has been my experience that they do not do well
on antidepressants. They need to rebuild their health, not take a stimulant drug
to force their bodies to perform! Why do we push others as we do? Give them the
time they need to heal!
__________________________________
An inquest on Tuesday heard that Natalie, an animal lover, who
studied at Plumpton College, had suffered ill health as a child, which limited
her sight and held her back at school.
Paragraph seven reads:  “Dr Hunt told the inquest, “She
told me she had been depressed for several years and had been
taking anti-depressants for two
years.”

http://www.eastbourneherald.co.uk/news/Animal-lover-took-own-life.5864785.jp

Animal lover took own life after party

Published Date: 27 November 2009

A ‘SENSITIVE
and quiet girl’ who spent years bravely fighting depression took her own life
just days after her 22nd birthday, an inquest heard.


Family and friends joined
popular Natalie McCreanney at her party at Bibendum in Eastbourne town centre on
November 21 last year.

A week later, her body was
found on a secluded part of the beach, near the foot of Beachy Head.

An inquest on Tuesday heard
that Natalie, an animal lover, who studied at Plumpton College, had suffered ill
health as a child, which limited her sight and held her back at school.

Natalie paid for regular
counselling sessions for several years at the Eastbourne Clinic, but these ended
a couple of months before her death as she was thought to be too dependent on
staff.

Her regular GP, Dr Christopher Bedford-Turner, said
Natalie had taken an overdose in 2005 and later self-harmed on occasions.

On November 24 last year, she had a 15-minute chat
with Dr Caroline Hunt, a locum working at Dr Bedford-Turner’s surgery.

Dr Hunt told the inquest, “She told me she had been
depressed for several years and had been taking anti-depressants for two
years.

“She said she had been feeling very low again. I
asked her if she had any suicidal thoughts. She was non-committal and shrugged
her shoulders.”

They discussed the possibility of increasing her
medication, Dr Hunt said, but Natalie hurried out of the surgery before the
consultation was over.

Her counsellor, Julia Ryder, said sessions with
Natalie ended after she had found a flat and a job.

“I felt it was no longer beneficial to consider
counselling indefinitely as it was not treating any specific depressive symptoms
and was more about her reliance on me and some of my colleagues.”

Mum Jackie paid tribute to her daughter, who had
‘struggled to come to terms with her illness’.

She said, “She was a quiet, sensitive girl with a
passion for animals and a group of supportive friends.”

In the last few months of her life, Natalie was
working at Debenhams and shared a flat in Barbuda Quay.

Second cousin Diane Mounir recounted an emotional
phone call Natalie made to her.
“I asked her if it was a good idea her being
there. She said, ‘I like it here’.

“She wanted to carry on talking but I cut her off
to phone 999. When I phoned her back, her phone was dead.”

Coroner Alan Craze said Natalie’s ‘general descent
into crisis’ had led to an ‘enormous tragedy’. He recorded a verdict of suicide,
while the balance of her mind was disturbed.

209 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply